Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from headache, heaviness in eyes, chills, sore stomach. Taken advil. Causes for headaches?

hi, last night i woke up from a nap and i woke up with chills, i was freezing. i took a shower when i came out i was still freezing and shiverring, i got i bed covered up with blankets later on i started getting a headache my eyes felt hot and heavy. i took four advils cause 2 didnt seem to work im feeling better now but my stomach feels sore like if i had been working out and my back hurts. i was starting to get a headache again but i took advil.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
the lower body tempature mainly due to cold weather however if some one living in the same house as you doesn't feel abnormally cold like you then it may be due to the following reasons
1. exertion.
2. less consumption of fluid
3. not consuming healthy diet
4. diabetes
5. anaemia
6.. liver failure
7.kidney failure
8.alcohol or drug abuse
9.side effects of medications
10Addison's disease
11.hypo thyroidism
so find out the exact cause stop self medication consult genearl physician for further evaluations.
hope this answers your query.
take care.
wish you speedy recover.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor